Algorithm 495: Solution of an Overdetermined System of Linear Equations in the Chebyshev Norm

  1. Lookup NU author(s)
  2. Professor Chris Phillips
Author(s)Barrodale I, Phillips C
Publication type Article
JournalACM Transactions on Mathematical Software
Year1975
Volume1
Issue3
Pages264-270
ISSN (print)0098-3500
ISSN (electronic)1557-7295
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherACM Press
URLhttp://dx.doi.org/10.1145/355644.355651
DOI10.1145/355644.355651
Actions    Link to this publication
Share